# SDR C2XA06BT047

- Difficulty date: November 1, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 10,347 hours, 8,167 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FSD765A2
- Part serial: 203608
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 10,347 hours, 8,167 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR LOG SQUAWK  LAV SMOKE INFLIGHT.  REMOVED AND REPLACED LAV SMOKE DETECTOR IAW EMB145 AMM26-14-01.  OPS CHECK GOOD.
